Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
RahGoAwayAcne

Coming off Lymecycline

Recommended Posts

I had moderate acne which has pretty much gone since taking Lymecycline every day for a year and a half, however I've still got a lot of non-inflamed acne.

I stopped taking them a week ago to see how my skin reacts, from what I can tell it hasn't gone noticeably worse. Do you think I should continue without taking them, or possibly keep taking one irregularly?

Share this post


Link to post
Share on other sites
I had moderate acne which has pretty much gone since taking Lymecycline every day for a year and a half, however I've still got a lot of non-inflamed acne.

I stopped taking them a week ago to see how my skin reacts, from what I can tell it hasn't gone noticeably worse. Do you think I should continue without taking them, or possibly keep taking one irregularly?

Hi

I was on lymecycline for nearly two years and it worked fine. However, like you I decided to come off of it and reduced to taking it intermittently. I then stopped completely and the acne came back. I was then put back on the lymecycline but after 4 months - no effect. I believe that I developed resistance to it probably because I used it irregularly for so long.

It is likely that your acne will return so I would speak to your doctor first about coming off of it and the best way to do so to avoid building up resistance to it.

dizzyblonde

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×